# SDR DL76S001537

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 44,503 hours, 21,713 cycles
- Engine: Ge CF680A2
- Engine time: 39,307 hours, 19,338 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Part time: 39,307 hours, 19,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FULL POWER T/O, GOT STRONG ACRID SMELL IN THE MID AND AFT CABIN RIGHT AFTER LIFTOFF.  SMELL WENT AWAY RAPIDLY WHEN CLIMB POWER WAS SELECTED.  NO SMOKE OBSERVED.  IT SMELLED HOT, WAS VERY PUNGENT AND MAY HAVE HAD A BURNT OIL SMELL.  FOUND OIL PUDDLING IN FAN EXIT GUIDE VANE AREA, PER SHOP EVAL NEEDS E/C.  REPLACED NR 2 ENGINE.
